Alert archive / Montana / Winter Storm Warnings in 2025

Winter Storm Warning 13, NWS Missoula, MT

December 16, 2025Flathead County, Lake County, Montana

NWS Missoula, MT issued this winter storm warning at Dec 16, 2025, 2:57 AM MST for Flathead County, Lake County, Montana. It took effect at Dec 16, 2025, 8:00 PM MST. It was in force for 23 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 16, 2025, 2:57 AM MST (09:57 UTC)
In effect from
Dec 16, 2025, 8:00 PM MST
Expired
Dec 17, 2025, 7:10 PM MST
In force
23 hr
Issued by
NWS Missoula, MT

Counties Flathead County, MT, Lake County, MT

The radar

The Missoula radar (KMSX), 104 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 2:00 PM MSTSNOW 2Essex, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted.

606 
WWUS45 KMSO 160957
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
257 AM MST Tue Dec 16 2025

MTZ002-180600-
/O.UPG.KMSO.WS.A.0011.251217T0300Z-251218T0600Z/
/O.NEW.KMSO.WS.W.0013.251217T0300Z-251218T0600Z/
West Glacier Region-
257 AM MST Tue Dec 16 2025

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM 
MST WEDNESDAY...

* WHAT...Damaging winds and heavy snow expected. There is a 
  likelihood of major winter weather impacts to isolated extreme 
  winter storm impacts. Total snow accumulations of 2 to 5 in inches 
  in the valleys and 8 to 12 inches at pass level. Damaging winds 
  gusting as high as 60 mph in the lower elevations, 70 mph in 
  higher terrain.

* WHERE...Marias Pass, Highway 83 Bigfork to Swan Lake, Bad Rock 
  Canyon, Glacier National Park, Essex, and Polebridge.

* WHEN...From 8 PM this evening to 11 PM MST Wednesday.

* IMPACTS...For MAJOR winter weather impacts, expect considerable 
  disruptions to normal activities. Dangerous or impossible 
  traveling conditions. Avoid travel in the impacted areas if 
  possible. Widespread closures and disruptions to infrastructure 
  may occur. For EXTREME winter storm impacts, expect substantial 
  disruptions to normal activities. Extremely dangerous or 
  impossible traveling conditions. Travel in the impacted areas is 
  not advised. Extensive and widespread closures and disruptions to 
  infrastructure may occur. Life saving actions may be needed. The 
  hazardous conditions could impact the Wednesday morning and 
  evening commutes, especially over higher passes. Very strong winds 
  could cause extensive tree damage and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$
4 follow-up statements
865 
WWUS45 KMSO 161847
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
1147 AM MST Tue Dec 16 2025

MTZ002-171900-
/O.CON.KMSO.WS.W.0013.251217T0300Z-251218T0600Z/
West Glacier Region-
1147 AM MST Tue Dec 16 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 
11 PM MST WEDNESDAY...

* WHAT...Damaging winds and heavy snow expected. There is a 
  likelihood of major winter weather impacts to isolated extreme 
  winter storm impacts. Total snow accumulations of 2 to 5 in inches 
  in the valleys and 8 to 12 inches at pass level. Damaging winds 
  gusting as high as 60 mph in the lower elevations, 70 mph in 
  higher terrain.

* WHERE...Essex, Marias Pass, Bad Rock Canyon, Polebridge, Glacier 
  National Park, and Highway 83 Bigfork to Swan Lake.

* WHEN...From 8 PM this evening to 11 PM MST Wednesday.

* IMPACTS...For MAJOR winter weather impacts, expect considerable 
  disruptions to normal activities. Dangerous or impossible 
  traveling conditions. Avoid travel in the impacted areas if 
  possible. Widespread closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Wednesday 
  morning and evening commutes, especially over higher passes. 
  Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ006-MTZ006-171900-
/O.NEW.KMSO.WS.A.0012.251218T1200Z-251220T1200Z/
Southern Clearwater Mountains-Bitterroot/Sapphire Mountains-
1147 AM MST Tue Dec 16 2025 /1047 AM PST Tue Dec 16 2025/

...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH 
LATE FRIDAY NIGHT...

* WHAT...Heavy snow possible. There is a chance of moderate to major 
  winter weather impacts. Total snow accumulations between 1 to 5 
  inches in the valleys and up to 24 inches in the mountains 
  possible. Winds could gust as high as 45 mph.

* WHERE...Highway 93 Sula to Lost Trail Pass, Dixie, Elk City, 
  Highway 12 Lowell to Lolo Pass, and Lolo Pass.

* WHEN...From late Wednesday night through late Friday night.

* IMPACTS...For MODERATE winter weather impacts, expect disruptions 
  to normal activities. Hazardous traveling conditions. Use extra 
  caution while driving. Closures and disruptions to infrastructure 
  may occur. For MAJOR winter weather impacts, expect considerable 
  disruptions to normal activities. Dangerous or impossible 
  traveling conditions. Avoid travel in the impacted areas if 
  possible. Widespread closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Thursday 
  morning and evening commutes, especially over higher passes. Gusty 
  winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$
847 
WWUS45 KMSO 171943
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
1243 PM MST Wed Dec 17 2025

MTZ002-180600-
/O.CON.KMSO.WS.W.0013.000000T0000Z-251218T0600Z/
West Glacier Region-
1243 PM MST Wed Dec 17 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING...

* WHAT...Heavy snow. There is a likelihood of ongoing major winter 
  weather impacts. Additional snow accumulations up to two inches. 
  Winds gusting as high as 55 mph.

* WHERE...Marias Pass, Bad Rock Canyon, Highway 83 Bigfork to Swan 
  Lake, Polebridge, Glacier National Park, and Essex.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Winter traveling conditions. For MAJOR winter weather 
  impacts, expect considerable disruptions to normal activities. 
  Dangerous or impossible traveling conditions. Avoid travel in the 
  impacted areas if possible. Widespread closures and disruptions to 
  infrastructure may occur. The hazardous conditions could impact 
  the Wednesday evening commute, especially over higher passes. 
  Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ006-MTZ006-181945-
/O.UPG.KMSO.WS.A.0012.251218T1200Z-251220T1200Z/
/O.NEW.KMSO.WW.Y.0049.251219T0000Z-251220T1800Z/
Southern Clearwater Mountains-Bitterroot/Sapphire Mountains-
1243 PM MST Wed Dec 17 2025 /1143 AM PST Wed Dec 17 2025/

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM MST /4 PM PST/ 
THURSDAY TO 11 AM MST /10 AM PST/ SATURDAY...

* WHAT...Snow expected. There is a likelihood of minor winter 
  weather impacts. Total snow accumulations between 8 and 15 inches 
  higher elevations and 5 to 9 inches at Lolo and Lost Trail Passes. 
  Winds gusting as high as 40 mph.

* WHERE...Dixie, Highway 12 Lowell to Lolo Pass, Highway 93 Sula to 
  Lost Trail Pass, Lolo Pass, and Elk City.

* WHEN...From 5 PM MST /4 PM PST/ Thursday to 11 AM MST /10 AM PST/ 
  Saturday.

* IMPACTS...Winter traveling conditions. For MINOR winter weather 
  impacts, expect a few inconveniences to normal activities. Use 
  caution while driving. The hazardous conditions could impact the 
  Thursday morning and evening commutes, especially over higher 
  passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MTZ004-181945-
/O.NEW.KMSO.WW.Y.0049.251219T0000Z-251220T1800Z/
Lower Clark Fork Region-
1243 PM MST Wed Dec 17 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 11 AM MST 
SATURDAY...

* WHAT...Snow expected. There is a likelihood of minor winter 
  weather impacts. Total snow accumulations 4 to 7 inches at Lookout 
  Pass. Winds gusting as high as 35 mph.

* WHERE...I-90 Lookout Pass to Haugan.

* WHEN...From 5 PM Thursday to 11 AM MST Saturday.

* IMPACTS...Winter traveling conditions. For MINOR winter weather 
  impacts, expect a few inconveniences to normal activities. Use 
  caution while driving. The hazardous conditions could impact the 
  Thursday evening and Friday morning commutes, especially over 
  higher passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$
418 
WWUS45 KMSO 172024
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
124 PM MST Wed Dec 17 2025

MTZ002-180600-
/O.CON.KMSO.WS.W.0013.000000T0000Z-251218T0600Z/
West Glacier Region-
124 PM MST Wed Dec 17 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING...

* WHAT...Heavy snow. There is a likelihood of developing or ongoing 
  major winter weather impacts. Additional snow accumulations up to 
  one inch. Winds gusting as high as 55 mph.

* WHERE...Marias Pass, Bad Rock Canyon, Highway 83 Bigfork to Swan 
  Lake, Polebridge, Glacier National Park, and Essex.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Winter traveling conditions. For MAJOR winter weather 
  impacts, expect considerable disruptions to normal activities. 
  Dangerous or impossible traveling conditions. Avoid travel in the 
  impacted areas if possible. Widespread closures and disruptions to 
  infrastructure may occur. The hazardous conditions could impact 
  the Wednesday evening commute, especially over higher passes. 
  Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ006-MTZ006-182030-
/O.EXT.KMSO.WW.Y.0049.251218T2000Z-251220T1800Z/
Southern Clearwater Mountains-Bitterroot/Sapphire Mountains-
124 PM MST Wed Dec 17 2025 /1224 PM PST Wed Dec 17 2025/

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 1 PM MST /NOON PST/ 
THURSDAY TO 11 AM MST /10 AM PST/ SATURDAY...

* WHAT...Snow expected. There is a likelihood of minor to moderate 
  winter weather impacts. Total snow accumulations between 9 and 15 
  inches in higher elevations and 5 to 9 inches at Lolo and Lost 
  Trail Passes. Winds gusting as high as 40 mph.

* WHERE...Dixie, Highway 12 Lowell to Lolo Pass, Highway 93 Sula to 
  Lost Trail Pass, Lolo Pass, and Elk City.

* WHEN...From 1 PM MST /noon PST/ Thursday to 11 AM MST /10 AM PST/ 
  Saturday.

* IMPACTS...For MODERATE winter weather impacts, expect disruptions 
  to normal activities. Hazardous traveling conditions. Use extra 
  caution while driving. Closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Thursday 
  evening and Friday morning commutes, especially over higher passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MTZ004-182030-
/O.EXT.KMSO.WW.Y.0049.251218T2000Z-251220T1800Z/
Lower Clark Fork Region-
124 PM MST Wed Dec 17 2025

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 1 PM THURSDAY TO 11 AM 
MST SATURDAY...

* WHAT...Snow expected. There is a likelihood of minor to moderate 
  winter weather impacts. Total snow accumulations 5 to 9 inches at 
  Lookout Pass. Winds gusting as high as 35 mph.

* WHERE...I-90 Lookout Pass to Haugan.

* WHEN...From 1 PM Thursday to 11 AM MST Saturday.

* IMPACTS...For MODERATE winter weather impacts, expect disruptions 
  to normal activities. Hazardous traveling conditions. Use extra 
  caution while driving. Closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Thursday 
  evening and Friday morning commutes, especially over higher passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$
564 
WWUS45 KMSO 180210
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
710 PM MST Wed Dec 17 2025

MTZ002-201800-
/O.CAN.KMSO.WS.W.0013.000000T0000Z-251218T0600Z/
/O.EXA.KMSO.WW.Y.0049.251218T2000Z-251220T1800Z/
West Glacier Region-
710 PM MST Wed Dec 17 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 11 AM MST 
SATURDAY...

* WHAT...Snow expected. There is a likelihood of moderate to 
  isolated major winter weather impacts. Total snow accumulations 
  between 6 and 8 inches at Marias Pass, 2 and 4 inches at West 
  Glacier, and 8 to 12 inches above Marias Pass. Winds gusting as 
  high as 45 mph.

* WHERE...Bad Rock Canyon, Glacier National Park, Marias Pass, 
  Highway 83 Bigfork to Swan Lake, Polebridge, and Essex.

* WHEN...From 1 PM Thursday to 11 AM MST Saturday.

* IMPACTS...For MODERATE winter weather impacts, expect disruptions 
  to normal activities. Hazardous traveling conditions. Use extra 
  caution while driving. Closures and disruptions to infrastructure 
  may occur. For MAJOR winter weather impacts, expect considerable 
  disruptions to normal activities. Dangerous or impossible 
  traveling conditions. Avoid travel in the impacted areas if 
  possible. Widespread closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Thursday 
  morning and evening commutes, especially over higher passes. Gusty 
  winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ006-MTZ006-201800-
/O.CON.KMSO.WW.Y.0049.251218T2000Z-251220T1800Z/
Southern Clearwater Mountains-Bitterroot/Sapphire Mountains-
710 PM MST Wed Dec 17 2025 /610 PM PST Wed Dec 17 2025/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON 
PST/ THURSDAY TO 11 AM MST /10 AM PST/ SATURDAY...

* WHAT...Snow expected. There is a likelihood of minor to moderate 
  winter weather impacts. Total snow accumulations between 9 and 15 
  inches in higher elevations and 5 to 9 inches at Lolo and Lost 
  Trail Passes. Winds gusting as high as 40 mph.

* WHERE...Highway 12 Lowell to Lolo Pass, Dixie, Lolo Pass, Highway 
  93 Sula to Lost Trail Pass, and Elk City.

* WHEN...From 1 PM MST /noon PST/ Thursday to 11 AM MST /10 AM PST/ 
  Saturday.

* IMPACTS...For MODERATE winter weather impacts, expect disruptions 
  to normal activities. Hazardous traveling conditions. Use extra 
  caution while driving. Closures and disruptions to infrastructure 
  may occur. For MAJOR winter weather impacts, expect considerable 
  disruptions to normal activities. Dangerous or impossible 
  traveling conditions. Avoid travel in the impacted areas if 
  possible. Widespread closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Thursday 
  evening and Friday morning commutes, especially over higher passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MTZ004-201800-
/O.CON.KMSO.WW.Y.0049.251218T2000Z-251220T1800Z/
Lower Clark Fork Region-
710 PM MST Wed Dec 17 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 
11 AM MST SATURDAY...

* WHAT...Snow expected. There is a likelihood of minor to moderate 
  winter weather impacts. Total snow accumulations 5 to 9 inches at 
  Lookout Pass. Winds gusting as high as 35 mph.

* WHERE...I-90 Lookout Pass to Haugan.

* WHEN...From 1 PM Thursday to 11 AM MST Saturday.

* IMPACTS...For MODERATE winter weather impacts, expect disruptions 
  to normal activities. Hazardous traveling conditions. Use extra 
  caution while driving. Closures and disruptions to infrastructure 
  may occur. For MAJOR winter weather impacts, expect considerable 
  disruptions to normal activities. Dangerous or impossible 
  traveling conditions. Avoid travel in the impacted areas if 
  possible. Widespread closures and disruptions to infrastructure 
  may occur. The hazardous conditions could impact the Thursday 
  evening and Friday morning commutes, especially over higher passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Dec 15, 2:15 PM MST, 12 hours 42 minutes earlier.

Area forecast discussion, Dec 15, 2:15 PM MST, 12 hours 42 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
215 PM MST Mon Dec 15 2025

.DISCUSSION...

KEY MESSAGES:

 - Atmospheric River Impacts: An atmospheric river will bring
   widespread rain and high-elevation snow through Tuesday.
   Saturated soils will likely cause rises on streams and
   rockslides in steep terrain, particularly in northwest Montana
   and north-central Idaho.

 - Strong Cold Front Wednesday: A sharp cold front will sweep
   across the region on Wednesday. Expect a rapid transition from
   rain to snow, and damaging winds with gusts of 50-70 mph in
   valleys (higher in mountains).

 - Winter Conditions Return: Following the front, cooler and
   unsettled weather will prevail for the remainder of the week,
   with snow levels dropping to valley floors at times and periods
   of mountain snow affecting travel.

The primary weather story for the next 48 hours is a classic
"one-two punch" involving a moisture-laden atmospheric river
followed immediately by a sharp cold front.

A strong southwesterly flow is currently directing a plume of
subtropical moisture into the Northern Rockies. With 700mb
temperatures rising, snow levels have ascended above 7000 feet,
meaning precipitation will fall primarily as rain. The Weather
Prediction Center (WPC) highlights a continued influx of moisture,
with high-resolution ensembles suggesting 24-hour rainfall totals
of 1.5 to 3.0 inches in the higher terrain of the Cabinets and
Clearwaters by Tuesday morning. This rainfall on top of existing
snowpack and saturated soils has elevated the risk for rockslides,
mudslides, and rises on creeks and small streams.

Winds tonight: A powerful upper-level jet streak is moving
overhead. While an inversion may protect some protected valleys
from the strongest winds initially, expect gusty southwesterly
winds to mix down in favorable corridors. Wind advisories are in
effect for west-central and northwest Montana for tonight into
Tuesday morning for gusts 40-50 mph.

The Wednesday Front: Model agreement is high regarding a potent
cold front passage on Wednesday. This feature will be dynamic and
impactful.

Temperature Crash: As the front passes (likely during the
morning/mid-day hours), temperatures will plummet with a rapid
change to snow.

Damaging Winds: The pressure gradient along the front is tight.
Widespread wind gusts of 50 to 70 mph are probable in valleys,
with gusts exceeding 80 mph on ridgetops. This creates a risk of
downed trees (made easier by sodden soil), power outages, and
damage to infrastructure.

Snow Squalls: The transition from rain to snow will be abrupt.
Bursts of heavy snow or snow squalls could lead to near-zero
visibility and difficult travel conditions immediately following
the frontal passage. Higher valleys, mountain passes, and
locations along the Divide have the highest risk for these heavy
bursts of snow and snow squalls.

Thursday through Sunday: The upper-level pattern will remain
active but shift to a cooler regime behind Wednesday's front.

The jet stream will remain positioned over the Pacific Northwest,
maintaining a feed of moisture into the region, though the
airmass will be colder. Troughing over the region will keep
temperatures closer to normal for the end of the week.

With colder air in place, snow levels will hover near valley
floors on Thursday, creeping slightly upward on Friday. This
period will be characterized by frequent mountain snow showers and
valley rain/snow mix. While the intensity will not match the
early-week atmospheric river, the accumulation of snow on mountain
passes (Lookout, Lolo, Marias) will likely necessitate winter
travel precautions. A continued unsettled weather pattern with
light to moderate precipitation accumulation is expected through
the weekend.

&&

.AVIATION...Another atmospheric river will impact the Northern
Rockies airspace. This instance will be focused on winds as
opposed to precipitation. With some valleys inverted and stable,
initially there could be strong low-level wind shear as mid level
winds increase 40 to 50 kts. All terminals are expected to mix out
and gusts 30 to 40 kts at most terminals are expected.
Precipitation will remain all rain, with only minor reductions to
visibility forecasted. Winds will remain elevated Tuesday with
gusts 15 to 25 kts common.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...  High Wind Watch from late Tuesday night through Wednesday
  afternoon for Bitterroot/Sapphire Mountains... Butte/Blackfoot
     Region...Flathead/Mission Valleys... Kootenai/Cabinet
     Region...Lower Clark Fork Region... Missoula/Bitterroot
     Valleys...Potomac/Seeley Lake Region.

     Wind Advisory from 5 PM this afternoon to 3 AM MST Tuesday for
     Kootenai/Cabinet Region...Lower Clark Fork Region.

     Wind Advisory from 7 PM this evening to 5 AM MST Tuesday for
     Flathead/Mission Valleys...Potomac/Seeley Lake Region...
     West Glacier Region.

     Winter Storm Watch from Tuesday evening through Wednesday
     evening for West Glacier Region.

     Wind Advisory from 11 PM this evening to 8 AM MST Tuesday for
     Missoula/Bitterroot Valleys.

ID...High Wind Watch from Tuesday evening through Wednesday afternoon
     for Lower Hells Canyon/Salmon River Region...Northern
     Clearwater Mountains...Orofino/Grangeville Region...
     Southern Clearwater Mountains.

     High Wind Watch from late Tuesday night through Wednesday
     afternoon for Eastern Lemhi County...Western Lemhi County.

&&

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 10:26 AM MSTHigh Wind WarningMSODeer Lodge, Flathead, Granite, Lake, Lincoln, Mineral and 5 more34 hr
Dec 16, 11:47 AM MSTWinter Storm WatchMSOGranite, Missoula, Ravalli25 hr

Nearby

Winter Storm Warnings in Montana, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.